I recently changed my pill, I'm now on a completely eostrogen pill because the combined pill gave me migraines but since i changed it my breasts have become really sensitive and really heavy. When I walk I can feel my bra or my top through my bra rubbing them sometimes it really hurts. Ive read it can be a sign of pregnancy and because I haven't had a period since I changed pill, I did a test which came back negative. Could it be the pill doing it to them or should I go to the doctor?
Sore aching breasts
Welcome to A2A, Bdapest90. Oestrogens (estrogens in US spelling) do make the breasts bigger. The pill provides contraception essentially by mimicking some of the effects of pregnancy, and this is an example - in pregnancy there are much higher levels of oestrogens also, and the breasts enlarge. In an oestrogen-only pill the oestrogen levels have to be much higher than in a combined pill.
I have read in places that if a teenage girl is stressed she can have the same signs as if she was pregnant, does this include her boobs swelling as well and nipples getting harder?
Yes, breast swelling can be caused by stress. One theory is that stress causes your body to release cortisol, which is a hormone that can retain water.